# SDR 20000512SH021

- Difficulty date: January 1, 2000
- Submitted: May 12, 2000
- Operation: General aviation
- Aircraft: N1002H
- Make and model: Maule M-7-235B
- Aircraft serial: 23038C
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: D1
- Condition: Frayed
- Location: Nr 57
- Part time: 518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RUDDER TRIM CABLES FRAYED AT RUDDER AS IT COMES OUT OF FLEX HOUSING.  (X)
